BIBLIOS

  Ciências References Management System

Visitor Mode (Login)
Need help?


Back

Publication details

Document type
Journal articles

Document subtype
Full paper

Title
Multiple critical points of perturbed symmetric strongly indefinite functionals

Participants in the publication
D. Bonheure (Author)
M. Ramos (Author)
Dep. Matemática
CMAF - Centro de Matemática e Aplicações Fundamentais 

Scope
International

Refereeing
Yes

Date of Publication
2009

Where published
ANNALES DE L INSTITUT HENRI POINCARE-ANALYSE NON LINEAIRE

Publication Identifiers
ISSN - 0294-1449

Volume
26

Starting page
675
Last page
688


Export

APA
D. Bonheure, M. Ramos, (2009). Multiple critical points of perturbed symmetric strongly indefinite functionals. ANNALES DE L INSTITUT HENRI POINCARE-ANALYSE NON LINEAIRE, 26, 675-688. ISSN 0294-1449. eISSN .

IEEE
D. Bonheure, M. Ramos, "Multiple critical points of perturbed symmetric strongly indefinite functionals" in ANNALES DE L INSTITUT HENRI POINCARE-ANALYSE NON LINEAIRE, vol. 26, pp. 675-688, 2009.

BIBTEX
@article{21785, author = {D. Bonheure and M. Ramos}, title = {Multiple critical points of perturbed symmetric strongly indefinite functionals}, journal = {ANNALES DE L INSTITUT HENRI POINCARE-ANALYSE NON LINEAIRE}, year = 2009, pages = {675-688}, volume = 26 }